# SDR UALA2009120303731

- Difficulty date: December 2, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 51,868 hours, 19,047 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTS BURNING SMELL IN FWD GALLEY.  PER FLIGHT ATTENDANT SMELL WAS IN AREA OF COFFEEMAKER.  UNABLE TO SMELL ANY BURNING ODOR IN FWD GALLEY EVEN WITH COFFEEMAKER OPERATING.  REPLACED COFFEEMAKER PRECAUTIONARY.  CHECKED CONDITION OF COFFEEMAKER CONNECTORS, FOUND TO BE IN GOOD CONDITION.
